Leucorrhoea Is Like Milk After Stopping Birth Control?
Good afternoon, I want to ask, if we stop the injection, we stop the effect on vaginal discharge, because since I have been devoted, my vaginal discharge is like milk … Thank you and please explain.
Thank you for the question.
Injectable birth control contains synthetic reproductive hormones that are injected into the body every 4 and 12 weeks. With this injection of synthetic reproductive hormones, the balance of reproductive hormones produced naturally in the body can be modified so that pregnancy is not expected to occur.
Because of the influence of this hormonal modification, the activity of gland cells in the reproductive organs can also be affected. Therefore, it can appear excessive vaginal discharge or even vaginal dryness in some users. These complaints can continue even until the use of injectable birth control is stopped. However, naturally, if it only occurs due to the influence of birth control, vaginal discharge that appears consistency is thin, clear or slightly vaginal discharge, and does not cause itching, unpleasant odor, or other complaints.
If your vaginal discharge is thick and thick white like milk, chances are this does not only happen because of the influence of birth control. Other conditions such as infection, irritation, to malignancy around the reproductive organs can also trigger this complaint. Therefore, as early as possible, it is better for you to check yourself directly to a doctor or a specialist in skin and genitals so that they are treated properly according to the cause, yes. In order for vaginal discharge to improve, we recommend that you do:
Clean your intimate organs well using clean water, no need to use any soap or deodorizer, every bath, after urinating, and after having sex
Drink plenty of water
Don't make it a habit of holding back urination
Do not engage in unhealthy sexual activities
Wear clean, soft lingerie that absorbs sweat, and is replaced periodically
Hope this helps ...